Michigan, 2008Tornado in Michigan, September 13, 2008
September 13, 2008 · NWS DTX · 1 event in 1 county or zone
A warm front combined with tropical moisture to spawn a tornado in Plymouth.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front combined with tropical moisture to spawn a tornado in Plymouth.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Sep 13, 6:05 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Sep 13, 6:05 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
705 PM EDT SAT SEP 13 2008
.AVIATION...
THE SURFACE LOW NOW OVER WISCONSIN IS FORECAST TO TRACK ACROSS THE
STRAITS REGION OVERNIGHT. LOW LEVEL CONVERGENCE WILL HOWEVER
CONTINUE TO FOCUS A BAND OF MODERATE TO HEAVY SHOWERS ACROSS
SOUTHERN MICHIGAN. THE STRONGER INFLOW SHOULD FOCUS THE BETTER LOW
LEVEL CONVERGENCE FROM FNT SOUTH THROUGH DETROIT TONIGHT. THIS
COUPLED WITH SOME INSTABILITY ACROSS EXTREME FAR SE LOWER MI WILL
TARGET THE DETROIT TAFS WITH HEAVIER SHOWERS THIS EVENING AND
POSSIBLY A THUNDERSTORM. CEILINGS AND VISIBILITY REMAIN QUITE
VARIABLE ACROSS SOUTHERN MICHIGAN. GIVEN THE TROPICAL AIRMASS IN
PLACE...PREFER TO MAINTAIN PREDOMINATELY MVFR AND IFR CEILINGS AND
VISIBILITY THROUGH THE DURATION OF THE TAFS.
A MUCH STRONGER SURFACE LOW...REMNANTS OF IKE...IS FORECAST TO TRACK
ACROSS THE EASTERN GREAT LAKES ON SUNDAY. THIS WILL ALLOW WIDESPREAD
MODERATE TO HEAVY RAIN TO OVERSPREAD THE FORECAST AREA BY AFTERNOON.
WINDS WILL ALSO STRENGTHEN AND BACK TO THE NORTH-NORTHEAST.
&&
.PREV DISCUSSION...ISSUED 438 PM EDT SAT SEP 13 2008
SHORT TERM...TONIGHT
WARM FRONT ACROSS THE DETROIT AREA IS SLOWLY LIFTING NORTH AS A
SURFACE LOW OVER SOUTHWESTERN WISCONSIN TRACKS NORTHEAST ACROSS
NORTHERN LOWER OVERNIGHT. THIS LOW WILL DEEPEN AS ENCOUNTERS
A 135KT UPPER JET. THE FRONT WILL MAKE IT INTO THE SAGINAW VALLEY
WHILE OCCLUDING FURTHER NORTH...BEFORE PUSHING SLIGHTLY BACK SOUTH
AS THE SURFACE LOW PASSES EAST. LARGE SCALE ASCENT OVER THE WARM
FRONT FROM 40 TO 60 KNOT LOW LEVEL JET HAS BEEN PRODUCING HEAVY
RAINFALL ACROSS SOUTHEAST LOWER MICHIGAN ALL DAY WITH RAINFALL
REPORTS OF GENERALLY 1 TO 3 INCHES ACROSS MOST OF THE AREA SINCE
LAST EVENING. THIS LIFT WILL CONTINUE OVERNIGHT AS MODELS GENERATE ANOTHER
1 TO 2 INCHES...BASICALLY FROM THE I96 CORRIDOR NORTH...HENCE THE
FLOOD WATCH IN EFFECT FOR THAT AREA.
FURTHER SOUTH IN THE WARM SECTOR...PRECIPITATION HAS SCATTERED OUT
ACROSS LENAWEE AND MONROE COUNTIES AS MAIN LIFT MOVES NORTH.
UNSTABLE AIR IS WORKING ITS WAY INTO THE SOUTHEAST CORNER WHERE
THREAT FOR POSSIBLE SEVERE WEATHER EXIST THROUGH THE EVENING. SKIES
HAVE CLEARED SOMEWHAT BEHIND THE WARM FRONT ACROSS INDIANA WHERE
TEMPERATURES ARE IN THE 80S WITH CAPES NEAR 2K JOULES. LOW LEVEL
DIRECTIONAL AND SPEED SHEAR IS ALSO MODERATELY STRONG ALONG AND
RIGHT BEHIND THE WARM FRONT. ANY THUNDERSTORM ACTIVITY IN THIS AREA
THIS EVENING NEEDS WATCHING FOR POSSIBLE SUPERCELLS.
RAIN WILL FILL BACK IN LATER TONIGHT ACROSS THIS AREA AS THE FRONTAL
ZONES WORKS BACK SOUTH. THE SOUTHEAST CORNER WILL ALSO NEED TO BE
MONITORED FOR FLOODING IF WIDESPREAD HEAVY RAIN FILLS BACK IN LATER
TONIGHT.
LONG TERM...SUNDAY THROUGH SATURDAY
FORECAST CONTINUES TO FOCUS ON HEAVY RAIN POTENTIAL ASSOCIATED WITH
THE REMNANTS OF HURRICANE IKE. A FLOOD WATCH REMAINS IN EFFECT FOR
AREAS ALONG AND NORTH OF THE M-59 CORRIDOR THROUGH EARLY MONDAY
MORNING. THIS WATCH MAY NEED TO BE EXPANDED SOUTH TO THE OHIO
BORDER.
IKE HAS BEEN DOWNGRADED TO A TROPICAL STORM AND SHOULD REACH
DEPRESSION STATUS BY TOMORROW MORNING AS IT TRACKS NORTH OVER
ARKANSAS. SHORTWAVE ENERGY DIGGING INTO THE PLAINS WILL PICK UP IKE
REMNANTS ON SUNDAY...CAUSING IT TO ACCELERATE NORTHEAST ACROSS THE
UPPER OHIO VALLEY AND EASTERN GREAT LAKES. IKE IS EXPECTED TO BECOME
EXTRA-TROPICAL AS IT GETS ABSORBED INTO THIS STRONGER FRONTAL SYSTEM
BUT WILL BRING A HIGH AMOUNT OF MOISTURE NORTH WITH IT. 700MB
DEWPOINTS ARE PROGGED TO REACH 9C NEAR THE OHIO BORDER WITH PWS
APPROACHING 2.5 INCHES. SHOWERS WILL LIKELY BE LIMITED TO SCATTERED
COVERAGE DURING THE MORNING EXCEPT IN A NARROW CORRIDOR...LIKELY
M-59 TO I-69 WHERE RAIN WILL STILL BE MORE PERSISTENT ALONG THE
STALLED FRONT WITH GOOD MID-LEVEL DEFORMATION OVERHEAD.
RAIN WILL OVERSPREAD THE AREA DURING THE MID TO LATE AFTERNOON WITH
THE STRONG DYNAMICS FROM THE LARGER SCALE SYSTEM HELPING TO SQUEEZE
OUT THE MOISTURE. STRONG FRONTOGENESIS WILL CONTRIBUTE TO SOME VERY
HEAVY BANDS OF RAIN...LIKELY SOUTH OF THE I-69 CORRIDOR. A FLOOD
WATCH WILL STILL LIKELY BE NEEDED FOR THE 4 SOUTHERN COUNTIES BUT
WILL DEFER TO THE NEXT SHIFT WITH CONVECTIVE CONCERNS FOR TONIGHT.
THE GOOD NEWS IS THAT IKE WILL MOVE THROUGH RATHER QUICKLY...HEAVY
RAIN CONFINED TO ABOUT A 6-8 HOUR WINDOW BUT WILL EXPECT WIDESPREAD
RAINFALL OF 2 INCHES WITH POTENTIAL FOR AN ADDITIONAL 4+ INCHES IN
SOME LOCATIONS. FLOODING REMAINS A CONCERN AND WILL HAVE A BETTER
HANDLE ON THE THREAT AFTER WE SEE EXACTLY HOW MUCH RAIN FALLS WITH
THE CONVECTION TONIGHT.
THIS SYSTEM WILL PULL A COLD FRONT THROUGH LOWER MICHIGAN AS IT
TRACKS TOWARDS THE NEW ENGLAND STATES BY MONDAY WITH 850MB TEMPS
FALLING TO 4-6C. HIGHS TEMPS ON MONDAY WILL OCCUR LATE IN THE DAY
AND AM COUNTING ON A FEW PEAKS OF SUN TO ACHIEVE TEMPERATURES IN THE
MID 60S.
HIGH PRESSURE FORECAST TO BUILD INTO THE REGION LATE MONDAY WITH
SKIES CLEARING OUT BY MONDAY NIGHT. LIGHT WINDS AND A VERY MOIST
GROUND WILL MAKE FOG LIKELY MONDAY NIGHT AS TEMPERATURES FALL INTO
THE LOW TO MID 40S OUTSIDE OF THE METRO DETROIT AREA. BEYOND MONDAY
FEW CHANGES MADE TO THE FORECAST WITH HIGH PRESSURE KEEPING THE
WEATHER QUIET THROUGH THE REMAINDER OF THE WEEK.
MARINE...
PERIODS OF ACTIVE WEATHER ARE EXPECTED TO AFFECT MARINE INTERESTS
THROUGH MONDAY AFTERNOON.
SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED FOR THE SAGINAW BAY AND
NEARSHORE WATERS OF LAKE HURON FOR TONIGHT AS A SURFACE TROUGH
SLOWLY LIFTS NORTH OVER THE AREA. WINDS IN THIS AREA ARE ONLY
EXPECTED TO REACH THE 10 TO 15 KNOT RANGE ONCE THEY VEER TO THE
SOUTHWEST. SMALL CRAFT ADVISORIES DO REMAIN IN EFFECT FURTHER SOUTH
ON LAKE ST CLAIR AND ERIE WHERE WINDS ARE MORE LIKELY TO GUST TO 25
KNOTS BEHIND THE WARM FRONT.
PERIODS OF HEAVY RAIN ARE EXPECTED TONIGHT AND AGAIN LATE SUNDAY
AFTERNOON AND NIGHT. THERE IS ALSO A THREAT OF SEVERE STORMS ON LAKE
ERIE AND ST CLAIR THIS EVENING.
A GALE WATCH REMAINS IN EFFECT FOR SOUTHERN LAKE HURON SUNDAY NIGHT
AS THE REMNANTS OF IKE TRACK NORTHEAST FROM THE OHIO VALLEY TO THE
EASTERN GREAT LAKES. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS LAKE
HURON SUNDAY NIGHT WITH INSTABILITY INCREASING AND ALLOWING SOME
STRONGER GUSTS TO MIX DOWN TO THE SURFACE. NORTHERLY WINDS WILL
CONTRIBUTE TO HIGH WAVES IN THE 6-10 FOOT RANGE. GALE FORCE WINDS
REMAINS IN QUESTION BUT SMALL CRAFT ADVISORIES WILL BE NEEDED AT A
MINIMUM FOR NEARSHORE AREAS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...UNTIL 8 AM MONDAY.
LAKE HURON...
GALE WATCH...LHZ441-LHZ442-LHZ443-LHZ462-LHZ463-LHZ464...FROM 7 PM
SUNDAY TO 8 AM MONDAY.
LAKE ST CLAIR...
GALE WATCH...FROM 7 PM SUNDAY TO 8 AM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 5 AM SUNDAY.
MI WATERS OF LAKE ERIE...
GALE WATCH...FROM 7 PM SUNDAY TO 8 AM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 5 AM SUNDAY.
&&
AVIATION.....SC
SHORT TERM...DRC
LONG TERM....KEC
MARINE.......KEC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Sep 13, 12:19 PM EST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
119 PM EDT SAT SEP 13 2008
MIZ047>049-053>055-060>063-068>070-141000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
119 PM EDT SAT SEP 13 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN ALONG AND NORTH OF THE M-59 CORRIDOR.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. PLEASE SEE THE LATEST
FLOOD WATCH STATEMENT /FFADTX/ FOR DETAILS.
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS
A SLIGHT CHANCE THESE STORMS COULD BECOME SEVERE...WITH POTENTIAL
FOR STORMS TO PRODUCE WEAK TORNADOES...ESPECIALLY SOUTH OF A LINE
FROM PORT HURON TO FENTON. TORRENTIAL RAINFALL WILL ALSO BE
POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. STORM MOTION WILL
BE TO THE EAST AT AROUND 40 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH SUNDAY EVENING AS
THE REMNANTS OF HURRICANE IKE TRACK UP INTO THE SOUTHERN GREAT
LAKES. ADDITIONAL HEAVY RAINFALL ON TOP OF SATURATED GROUND WILL
BRING THE THREAT FOR FLOODING...ESPECIALLY IN FLOOD PRONE OR LOW
LYING AREAS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. REPORTS OF
RAINFALL TOTALS WOULD ALSO BE GREATLY APPRECIATED.
MIZ075-076-082-083-141000-
WASHTENAW-WAYNE-LENAWEE-MONROE-
119 PM EDT SAT SEP 13 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN FROM DETROIT SOUTH TO THE OHIO BORDER.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS
A SLIGHT CHANCE THESE STORMS COULD BECOME SEVERE...WITH POTENTIAL
FOR STORMS TO PRODUCE WEAK TORNADOES...ESPECIALLY SOUTH OF A LINE
FROM PORT HURON TO FENTON. TORRENTIAL RAINFALL WILL ALSO BE
POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. STORM MOTION WILL
BE TO THE EAST AT AROUND 40 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH SUNDAY EVENING AS
THE REMNANTS OF HURRICANE IKE TRACK UP INTO THE SOUTHERN GREAT
LAKES. ADDITIONAL HEAVY RAINFALL ON TOP OF SATURATED GROUND WILL
BRING THE THREAT FOR FLOODING...ESPECIALLY IN FLOOD PRONE OR LOW
LYING AREAS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. REPORTS OF
RAINFALL TOTALS WOULD ALSO BE GREATLY APPRECIATED.
LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-141000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
119 PM EDT SAT SEP 13 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS
A SLIGHT CHANCE THESE STORMS COULD BECOME SEVERE...WITH POTENTIAL
FOR STORMS TO PRODUCE WATERSPOUTS OVER SOUTHERN LAKE HURON...LAKE
ST CLAIR...AND WESTERN LAKE ERIE. STORM MOTION WILL BE TO THE
EAST AT AROUND 40 KNOTS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL NEARSHROE WATERS AND
LAKE ST CLAIR. PLEASE REFER TO MOST RECENT NEARSHORE MARINE
FORECAST /NSHDTX/ OR MARINE WEATHER MESSAGE /MWWDTX/ FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A GALE WATCH IS IN EFFECT FOR SOUTHERN LAKE HURON...INCLUDING THE
NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON...FROM SUNDAY
EVENING THROUGH MONDAY MORNING. PLEASE SEE LATEST MARINE WEATHER
MESSAGE /MWWDTX/...LAKE HURON FORECAST /GLFLH/...OR NEARSHORE
MARINE FORECAST /NSHDTX/ FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
KEC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Sep 13, 7:30 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
830 PM EDT SAT SEP 13 2008
MIZ068>070-075-076-082-083-140130-
LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE-
830 PM EDT SAT SEP 13 2008
...SPECIAL WEATHER STATEMENT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL...ALONG WITH A FEW THUNDERSTORMS...
ALONG A LINE EXTENDING FROM PINCKNEY TO 8 MILES SOUTHWEST OF
MANCHESTER TO 10 MILES NORTHWEST OF MORENCI...MOVING EAST AT 50 MPH.
HEAVY DOWNPOURS OF RAIN ARE EXPECTED TO CAUSE ADDITIONAL PONDING OF
WATER ON AREA ROADS BETWEEN 830 PM AND 930 PM THIS EVENING. THERE
WILL ALSO BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND POSSIBLY A
WIND GUST NEAR 30 MPH.
* THUNDERSTORMS WILL BE NEAR...
NOVI AND YPSILANTI BY 845 PM EDT...
OTTAWA LAKE...WILLIS...AND PONTIAC BY 850 PM EDT...
PETERSBURG AND LIVONIA BY 855 PM EDT...
TEMPERANCE...LAMBERTVILLE...AND THE CITY OF DETROIT BY 900 PM...
MOTORISTS SHOULD BE ALERT FOR LOW VISIBILITY AND STANDING WATER ON
AREAS ROADS.
BT
Tornado, Wayne
- When
- September 13, 8:18 PM EST to 8:21 PM EST
- Where
- Wayne County, 0.81 mi NNE of Plymouth to 1.15 mi NE of Waterford
- Rating
- EF2
- Path length
- 2.65 mi
- Path width
- 200 yd
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.380, -83.463
At 918 PM Saturday September 13th a tornado occurred in parts of Plymouth and Livonia in Wayne County. The Tornado path length was 2.6 miles and began just west of Starkweather Street near the railroad tracks in Plymouth and tracked eastward across the intersection of Interstates 96 and 275 and ended in Livonia at the intersection of Newburgh and Richfield Roads near Ladywood High School. The maximum path width of the tornado was roughly 200 yards in Plymouth and was 100 yards or less in most other locations along its path. Most of the damage along the path was to trees and was rated mostly at the EF0 level (less than 86 MPH). However, a short stretch of significant roof damage occurred in Plymouth to two apartment buildings in Lake Pointe Village and Brougham Manor. This damage was rated at the EF2 level, or roughly winds to 120 mph.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Illinois, September 13 to 14, 20082 deaths · 3 injured · $41 million · 14 events
- Tornadoes and Tropical Storm in Arkansas, September 13 to 14, 20081 injured · $31 million · EF1 · 55 events
- Tornadoes and Tropical Storm in Louisiana, September 13, 20086 injured · $4.5 million · EF0 · 33 events
- Hurricane and Tornado in Texas, September 13, 20082 injured · $10 million · EF0 · 21 events
- Flood in Michigan, September 13 to 17, 2008$11 million · 1 event
- Flood in Illinois, September 13 to 16, 2008$5.0 million · 1 event
- Tornadoes and Tropical Storm in Arkansas, September 13 to 14, 2008$2.4 million · EF0 · 11 events
- Flash Flood and Flooding in Michigan, September 13 to 16, 2008$2.4 million · 4 events
- Flooding in Iowa, September 13 to 15, 2008$2.0 million · 2 events
- Flash Flooding in Indiana, September 13, 2008$1.5 million · 4 events
- Flash Flood and High Wind in Arkansas, September 13 to 14, 2008$850,000 · 61 kt wind · 8 events
- Flooding in Indiana, September 13 to 16, 2008$1.0 million · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 131311.